The Maximum Independent Set Problem in Planar Graphs

Alekseev VE, Lozin VV, Malyshev D, Milanič M (2008)
In: Proc. MFCS 2008. 96-107.

Conference Paper | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
PUB-ID

Cite this

Alekseev VE, Lozin VV, Malyshev D, Milanič M. The Maximum Independent Set Problem in Planar Graphs. In: Proc. MFCS 2008. 2008: 96-107.
Alekseev, V. E., Lozin, V. V., Malyshev, D., & Milanič, M. (2008). The Maximum Independent Set Problem in Planar Graphs. Proc. MFCS 2008, 96-107.
Alekseev, V. E., Lozin, V. V., Malyshev, D., and Milanič, M. (2008). “The Maximum Independent Set Problem in Planar Graphs” in Proc. MFCS 2008 96-107.
Alekseev, V.E., et al., 2008. The Maximum Independent Set Problem in Planar Graphs. In Proc. MFCS 2008. pp. 96-107.
V.E. Alekseev, et al., “The Maximum Independent Set Problem in Planar Graphs”, Proc. MFCS 2008, 2008, pp.96-107.
Alekseev, V.E., Lozin, V.V., Malyshev, D., Milanič, M.: The Maximum Independent Set Problem in Planar Graphs. Proc. MFCS 2008. p. 96-107. (2008).
Alekseev, Vladimir E., Lozin, Vadim V., Malyshev, Dimitry, and Milanič, Martin. “The Maximum Independent Set Problem in Planar Graphs”. Proc. MFCS 2008. 2008. 96-107.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar